# SDR QXEA0201645

- Difficulty date: September 29, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 9,740 hours, 13,623 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Antenna
- Condition: Corroded
- Location: Tcas Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LIGHT CORROSION ON FUSELAGE UNDER UPPER TCAS ANTENNA. REPAIRED IAW CORROSION PREVENTION MANUAL, CHAPTER 4, PARAGRAPH 8A AND B.
